# SDR AALA201604289005

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 51,107 hours, 18,670 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 664700500A4D
- Part serial: 2392
- Condition: Defective
- Location: Zone 100
- Part time: 48,616 hours, 23,325 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  ON APPROACH TO LANDING, LG WOULD NOT EXTEND & CREW NOTED 3 RED INDICATION LIGHTS.  GEAR WAS EXTENDED MANUALLY & RECEIVED 3 GREEN INDICATION LIGHTS.  CREW DECLARED AN EMER, HAD TOWER CONFIRM GEAR WAS DOWN & LANDED SAFELY, WHERE THE ACFT WAS TOWED TO THE GATE.  REPLACED THE NR 1 AIR DATA & INERTIAL REFERENCE UNIT IAW AMM 34-12-34-0401 & REPLACED THE NR 1 LG CONTROL INTERFACE UNIT IAW AMM 32-31-71-0401.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE LG.  SEE AALA 201604289011 FOR ADDITIONAL PART INFORMATION.
